Stability ]Estimates of First Order Liinear and Nonlinear Neutral Delay Difjrertential Equations


AGAMALİYEV A., YENİÇERİOĞLU A. F.

İstanbul University Science Faculty Journal of Mathematics, Physics and Astronomy, vol.61, no.62, pp.69-79, 2003 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 61 Issue: 62
  • Publication Date: 2003
  • Title of Journal : İstanbul University Science Faculty Journal of Mathematics, Physics and Astronomy
  • Page Numbers: pp.69-79